Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
I think I clicked on a link in some kind of blog, searching about possible side effects.
What is your current age, height, weight?
18 yo, don’t know about the rest for certain.
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
Hair loss lol
For how long did you take the drug (weeks/months/years)?
Date when you started the drug?
Don’t remember exactly, probably around 30 of september of 2021
Date when you quit the drug?
Age when you quit?
How did you quit (cold turkey or taper off)?
I stopped taking it immediately
How long into your usage did you notice the onset of side effects?
Don’t know for certain, I think I noticed side effects soon after taking it
What side effects did you experience that have yet to resolve since discontinuation?
Reading problems, lack of focus, maybe cognitive impairment? I don’t know, I feel dumber. I certainly have more trouble expressing my ideas since then.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
Wrinkled and dry skin, trouble reding, veiny penis, thinning of eyebrow hairs, limbs prone to get numb, total lack of body odor in the armpits.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Nothing for now.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
No tests neither, will check my blood soon tho.
Anything not listed in the above questions you’d like to share about your experience?
I should have listened to my mom.
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Well, first of all, I want to thank this site for existing. Second, please be warned that i’m not a native speaker, so my english may not be very good.
About me, I think i’m in trouble, hopefully not, though. While I was taking it I noticed some side effects, but since respectable medical sources online didn’t mention them, I assumed it was because of something else and I kept taking them for some time. I was aware of it having sexual effects but I hadn’t read anything about mental ones, it was after finding out about this site that I realized what was going on, so I stopped taking fin 2 months ago. At first I had brain fog, I couldn’t focus or concentarte, a complete mental block. That thankfully went away after stopping dosage. But there’s another problem that persists, something that it troubles me deeply, and it’s that my reading capacity has been reduced significantly, as it sounds, I have trouble reading, I mess up the words, it’s terrible, and I fear it will impact my studies and chances of having a professional career. Not only that but i’ve always enjoyed literature a lot, i’m very sad about it. Mom said it may be an eye sight issue, and while it’s true that my sight is a little bit more blurry now (could be because of aging), I know it’s not the case, this is more like dyslexia. I also know that this is not true because not only it has improved a bit after stopping fin, I also had truble with stuttering while on it, which also has improved, thankfully. So I think it’s a cognitive issue.
Some days ago I think I had what you here call a crash, my penis shrinked and twisted (I don’t think I ever had any sexual side effect before) and I started having terrible intestinal issues (no joke, they were terrible and I didn’t eat for days), not to mention I had panic attacks (never had those before, so I don’t know for sure, but I think they can be described as such), yeah, a terrible week. But hey, look, listen, I don’t care about that stuff, i’m a virgin, a complete looser, and I already internalized I would die as such loooong time ago, I don’t care about my dick falling off, I just want my intelligence back, i’m studying to be an engineer, I fucking need it, not only that but it was also a part of me, of my personality even, it’s as if you cut the legs to an athlete. It’s humillitaing even, I feel dumb, I may be now.
Has anyone fully recovered from this? I can wait some time. I also considered starting taking aderall if I don’t recover soon, studies are starting to get heavy and I may need it. Any advice is more than appreciated.